×

zbMATH — the first resource for mathematics

Nonlinear elliptic boundary value problems. (English) Zbl 0127.31901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, Functional analysis and partial differential equations. I, Math. Ann. 138 (1959), 55 – 79. · Zbl 0086.10301 · doi:10.1007/BF01369666 · doi.org
[2] Felix E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557 – 566. · Zbl 0119.32503
[3] Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31 – 37. · Zbl 0117.07102
[4] Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31 – 37. · Zbl 0117.07102
[5] F. E. Browder, Variational boundary value problems for quasilinear elliptic equations. III, Proc. Nat. Acad. Sci. U.S.A. (to appear). · Zbl 0158.12302
[6] P. D. Lax and A. N. Milgram, Parabolic equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 167 – 190. · Zbl 0058.08703
[7] George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341 – 346. · Zbl 0111.31202
[8] M. M. Vaĭnberg and R. I. Kačurovskiĭ, On the variational theory of non-linear operators and equations, Dokl. Akad. Nauk SSSR 129 (1959), 1199 – 1202 (Russian). · Zbl 0094.10801
[9] M. I. Višik, Solution of a system of quasilinear equations having divergence form, under periodic boundary conditions, Dokl. Akad. Nauk SSSR 137 (1961), 502 – 505 (Russian).
[10] M. I. Višik, Boundary-value problems for quasilinear strongly elliptic systems of equations having divergence form, Dokl. Akad. Nauk SSSR 138 (1961), 518 – 521 (Russian).
[11] M. I. Višik, Quasilinear elliptic systems of equations containing subordinate terms, Dokl. Akad. Nauk SSSR 144 (1962), 13 – 16 (Russian).
[12] M. I. Višik and O. A. Ladyženskaya, Boundary value problems for partial differential equations and certain classes of operator equations, Uspehi Mat. Nauk (N.S.) 11 (1956), no. 6(72), 41 – 97 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.